| Model Number |
9438-05 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that the display device showed a transmitter failed error on (b)(6) 2018.The transmitter has been received for evaluation.An external visual inspection was performed and passed.Voltage testing was performed and passed as the transmitter has voltage.No share log data was available for review.The complaint confirmation of a transmitter failed error could not be determined.A probable cause could not be determined.No additional patient or event information is available.